Mar 20, 2010
I started Thursday (3/18), taking my 1 mg of Ativan. My doctor did say I can cut my pill in half if it makes me too drowsy; however, i don't know if it is? First off, this entire week I've been having trouble sleeping, and last week I worked close to 80 hours, drastically cutting down on my sleep time as well. Thursday morning I felt fine (an on and off drowsy/awake period), but continued to feel more awake as the day went on (probably helped that I take Adderall through the day too). I then again took 1 mg at 2 PM, and did not feel the least bit drowsy. Today (Friday), I took my pill at 7 AM again, and good things did not ensue.
I assure everyone that I do read all the labels and the drug information papers that come with your prescription. I figured since I was okay the first day, the second day would be the same. I was very wrong. In fact I think I've started hallucinating, but I am not 100% sure. My entire drive consisted me in a daze, where I believed I was driving, but it was a dream; I wouldn't realize that it was a dream until some bizarre thing would show up, cluing me that I'm dreaming. I'm not sure how to better explain it, it's even weird for me. Upon seeing the bizarre thing, I would wake, and the cycle would continue.
THEN when I got to my job, I arrived about 10 minutes earlier than when I normally go in, so I did what I normally do -- sit back and listen to the radio. I don't think I was parked for less than 30 seconds and I was out like a light. I didn't wake up until it was almost 9:30 AM. A good two and a half hour nap, but I was still extremely groggy. I didn't even bother going into work late, or calling. All I knew was that I needed to get home, but when I did, I was completely awake! I am still awake, and it is almost 2 AM here. My mind doesn't feel like it needs to sleep, but I am sure my body does.
Tomorrow morning (Saturday), I've decided to try just 1 mg again to see if it really is the medication, or if I might have been that tired??? I have a sneaky suspicion that it's probably the med. But I need to know for sure that it is. If that is the case then I will drop down to 0.5 mg to see what happens.